# SDR SWIA2024091607002

- Difficulty date: July 2, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5700 · Wing Structure
- Part: Landing
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TIRE BURST COVER 542AZ FWD PANEL LANDING HAS MULTIPLE SPOTS OF CORROSION (FLAGGED).     (C-CHECK RO 9/15/2024)    TIRE BURST PANEL 542AZ ANGLE LANDING FOUND OUT OF LIMITS. REMOVED AND REPLACED WITH NEW SERVICEABLE UNIT REF CRJ900 SRM 51-42-21-001-001-A01, AND DWG CC670-10320 REV F. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
